Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


Errata to: ``Where does the $ L\sp p$-norm of a weighted polynomial live?''

Authors: H. N. Mhaskar and E. B. Saff
Journal: Trans. Amer. Math. Soc. 308 (1988), 431
MSC: Primary 41A65; Secondary 42C10
Original Article: Trans. Amer. Math. Soc. 303 (1987), 109-124.
MathSciNet review: 929657
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 41A65, 42C10

Retrieve articles in all journals with MSC: 41A65, 42C10

Additional Information

PII: S 0002-9947(1988)0929657-2
Article copyright: © Copyright 1988 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia